I lost 50 lbs on Aplenzin. Now I'm reducing the mg of Aplenzin. How do I not gain the weight back I lost from it.
Hi, rose! While most antidepressants can cause increased appetite and/or metabolic changes that cause weight gain, bupropion is atypical in that it causes just the opposite effect
Some people have reported that their appetite and metabolism return to their original levels after withdrawing from Aplenzin, and the only solution seems to be the (dreaded) healthy diet, eating habits, and an exercise program.
It's possible that just reducing the dosage if you're staying on the medication may not have as strong an effect.
Best wishes, WCV
- Aplenzin Information for Consumers
- Aplenzin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aplenzin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2010 • 1 answer
Posted 15 Jan 2014 • 1 answer
Posted 13 Mar 2015 • 2 answers
Posted 17 Mar 2015 • 1 answer
Posted 15 days ago • 1 answer